Author Topic: Increased libido after EV dosage increase?  (Read 85 times)

0 Members and 1 Guest are viewing this topic.

Offline Asakawa

  • Legend Dairy!
  • Friend
  • ****
  • Posts: 183
  • Reputation: +2/-0
Increased libido after EV dosage increase?
« on: February 17, 2019, 04:19:35 pm »
Hi all,

My EV dosage was increased a few months ago and it caused my libido to jump. Is this normal? Blood work says E levels are in normal female range and my dosage used to be the standard for wpath, but last month it was increased to almost the top end. I asked for the increase because after switching from patches, only tried them for about six months and they are no better than injections but really troublesome to keep on, I experienced a jump in libido. Previously I was on inj EV mid range dosage for wpath. Interestingly my T was mid 20s ng/dl on patches/previously, but after switching back to injectable EV my T went up to mid 30s. That was weird and I also think that caused the jump in libido. The dosage was increased but the libido is still persistent. I take no AA.

Has anyone experienced an increase in T levels from switching to EV inj?

What exactly is causing the increase in T? Is it Adrenal in source? or is my body still somehow secreting LH and FSH to  stimulate the testis? I'm wondering why it would even increase.


Offline Dani

  • *
  • *
  • Posts: 1,758
  • Reputation: +24/-0
  • Gender: Female
  • On the beach
Re: Increased libido after EV dosage increase?
« Reply #1 on: February 17, 2019, 08:41:19 pm »
Libido is perceived in the brain and the hormone mostly responsible is Testosterone. Your increase in measured T level is responsible for your increased libido. How it got increased is anybodies guess.

Hormone regulation within the body is a very complex system with many feedback systems. This is not a simple take this and get that effect. Sometimes a person will get temporary effects that are hard to explain. Some people will respond to the same dose differently. We cannot predict how any individual will respond. We can only make general statements about how any drug/dose combination will effect a large group of people. In that large group, some people will respond with a small dose and others need a larger dose.

This is why cross hormone therapy needs to be monitored by a doctor with expertise in this area.

To answer your questions directly, I have not heard of anyone getting an increase in Testosterone by switching to injectable Estradiol. However, it is possible that the hormone regulating systems are responding to the change to injectable by a temporary change in other hormones causing the increased Testosterone. I do not think that this is permanent, but the only way to find out is to continue monitoring your blood levels by your doctor.




Tags: